Format

Send to

Choose Destination

See 1 citation found by title matching your search:

Int J Cardiol. 2011 Jul 15;150(2):e50-2. doi: 10.1016/j.ijcard.2009.09.530. Epub 2009 Nov 4.

Transient complete atrioventricular block associated with curcumin intake.

Abstract

Curcumin is a polyphenol responsible for the yellow color of turmeric, a curry spice. A large body of evidence showed that curcumin possessed a variety of beneficial activities. We report a case of transient complete atrioventricular block in a 38-year-old man, after intake of curcumin containing pills for on 1 month. Since all other possible causes of conduction disturbance were excluded and causal relation was achieved by re-intake of the same amount of turmeric containing pills, side-effect of the curcumin containing pills was identified as the most likely diagnosis. After cessation of the pills, no further conduction disturbances and associated symptoms were noticed for the ensuing 6 months since discharge.

PMID:
19892416
DOI:
10.1016/j.ijcard.2009.09.530
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center